# SDR ASOA2015060913077

- Difficulty date: May 23, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 25,768 hours, 18,212 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 565 FRAME HAS CORROSION BETWEEN STRINGERS 18 AND 19LT, JUST BELOW FLOOR.  REPAIRED IAW SRM 51-42-06-001-001-A01, SRM 53-37-06-101-002-AO1 AND SRM 51-21-16-001-001-AO1.
